Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Headache due to bloating after taking half acetaminophen + codeine table - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1725 Questions
User :   hello doctor
Doctor :   hi
Doctor :   how can i help you?
User :   yes i will tell you doctor
User :   2 months ago i toke 3 and the half acetaminophen + codeine tablets and my body did not metabolize it and then i really congested and bloated that nigh
User :   2 months ago i toke 3 and the half acetaminophen + codeine tablets and my body did not metabolize it and then i really congested and bloated that nigh
User :   t
Doctor :   ok
User :   now i havinf very very bad feeling in my head when i drink fruit pepsi and many type of food
Doctor :   ok
User :   i think the chemical of that drug is somewhere in my body that when im eating or drinking is effecting my head badly
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependants: Yes/No
User :   im 21, single, male, living with my mother
Doctor :   ok
Doctor :   Do you smoke or chew tobacco/drink alcohol/Any illicit drugs/ betel nut chewing? If yes how much/how often?
User :   so doctor what can i do to treat myself from this please
User :   no i dont
Doctor :   ok
Doctor :   Have you seen a doctor/Taken any medication?
User :   yes my doctor said i need your blood test + urine test
Doctor :   ok
Doctor :   what did that say?
User :   its not yet its next week my apointment with him
User :   doctor dont you think its has got something to do with
Drug Metabolites pharmacologically
User :   doctor dont you think its has got something to do with
Drug Metabolites pharmacologically
Doctor :   you can come backon chat with the reports that can help us in guiding you better
User :   or
adverse drug reaction
User :   or
adverse drug reaction
Doctor :   but not to the dise that you have taken
User :   because my body was unable to digest the drug so it might be overdosed or something
User :   doctor how can blood test sjow something if there is a toxin in my liver
User :   ?
User :   show
Doctor :   there will bw elevated levels of certain enzymes
Doctor :   are you there?
User :   yes doctor you what you mean by cartain enzymes
Doctor :   Please fill this form I send, While I type the necessary information, and do inform me when done.
User :   im done
Doctor :   ok
User :   is blood test shows everything doctor?
Doctor :   most
User :   how can i get rid of that certain enzymes doctor if any?
Doctor :   you need to follow certain diet restrictions and certain medications
User :   you mean forever is it not going to be cleared up?
Doctor :   yes it wiil clear up over few days
User :   what type of medications doctor you mean Detox products or herbal?
Doctor :   tat depends on what are the enzymes that are elevated
User :   ohhh i see doctor
Doctor :   is there any trhing else that i can hel[p you>?
User :   what do you think is most likely to be elevated?
User :   from acetaminophen codeine
Doctor :   nothing will be elevated in your case
User :   painkillers
Doctor :   liver enzymes
User :   but im sure the is something elevated in mu body or stomach and im still taking them
Doctor :   ok
User :   what would treat liver enzymes doctor?
User :   shall i take liver detox tablets?
Doctor :   no
User :   why is that doctor?
Doctor :   do not take unless there is evidence of the elevated enzymes
Doctor :   and take only under the guidance of health care professional
User :   but its herbal medicine and its healthy for people to take them every six or 12 months to clean their liver or body cleansers
Doctor :   no do not take
Doctor :   the side effects of that medicines i can noy comment
User :   ok doctor i will wait for that blood test
User :   they dont have any serious side effets
Doctor :   i can not tell that
User :   ok doctor so if the enzyme is elevated in my body is it so dangerous to the body?
User :   im like 90% percent sure its a enzyme
Doctor :   enzymes are present in all
Doctor :   but it si only of concern on ly when they are raised
User :   so if i take the right enzyme medicine its going away and never come back again unless i take acetamoniphen again
Doctor :   yes
Doctor :   ok
Doctor :   thank you , bye
User :   doctor give me a topic in this enzyme cases so i can go and search it on the net
Doctor :   hi
User :   doctor give me a topic in this enzyme cases so i can go and search it on the net please
User :   hi doctor
Doctor :   ok
User :   ok thank you very much doctor i wish you the best in your life
User :   bye bye
Doctor :   bye
Question is related to
Drug/Medication
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor